Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Proxyvon addiction, uneasiness, body ache on withdrawal. How can I quit this habit?

Hi, My name is Nitij Mathur from India. My age is 27 yrs. For past 5 years I am consuming Proxyvon. Everyday I take 4-5 piles after eating something. In the night when i dont consume these piles i feel uneasiness, body ache. i am Desperately want to quite consumig proxyvon ASAP, as it is also effecting my health. my weight is only 60 kg and i look really thin. please advice.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient,

you have not specified why you are taking Proxyvon ? As the problem which you are suffering from must be treated and taking Proxyvon is not a solution to the problem. My advice to you is to discuss with your doctor about alternative treatment for you that does not involve taking pain medication everyday. As this medication is addictive and difficult to stop. I hope this helps.

warm regards
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor